Cross-sectional morphology and minimum canal wall widths in C-shaped roots of mandibular molars

WL, Chai, (2004) Cross-sectional morphology and minimum canal wall widths in C-shaped roots of mandibular molars. Journal of Endodontics, 30 (7). pp. 509-512.

[img] PDF
cross-sectional Morphology and Minimum Ganal.pdf

Download (965kB)

Abstract

-

Item Type: Article
Uncontrolled Keywords: Cross-sectional morphology and minimum canal wall widths in C-shaped roots of mandibular molars
Subjects: R Medicine > RK Dentistry
Depositing User: MR. ADNAN YAHYA
Last Modified: 22 Nov 2011
URI: http://repository.um.edu.my/id/eprint/13939

Actions (login required)

View Item View Item